| Model Number |
11450-040B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history review was completed on the reported lot v2e120.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No samples were returned due to which a root cause could not be determined.We will continue to monitor for complaint trends.A cross-functional team has been established by cardinal health to closely monitor burst complaints.
Event or Problem Description
Customer reported that they have had hot packs that burst while staff is attempting to activate.There have been no injuries reported.No further information, clinical data, or patient demographics were provided when requested.